# SDR IPXA12M73542

- Difficulty date: April 24, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA756918
- Condition: Cracked
- Location: Bs 1256  L14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, MAIN CABIN INTERCOSTAL CRACKED AT STA 1256 ABOVE L14R.     REMOVED FABRICATED & INSTALLED REPLACEMENT INTERCOSTAL AT STA 1256 ABOVE L14R IAW DWG AEA7569 AND SRM 51-35-01.
